# SDR FDEA200905251779

- Difficulty date: May 25, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA30251
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER AT BS 1868-1888 LONGERON 9-10L   EVALUATED AND FOUND NOT IAW SRM REPAIR.  REPAIR CARRIED OUT IAW EA NR1-5310-127862,  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
